Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 154, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 10, 2011, 5:33 PM EDT for 5 counties in Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 5:33 PM EDT (21:33 UTC)
- Expired
- Jun 10, 2011, 6:30 PM EDT
- In force
- 57 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Juniata County, PA, Mifflin County, PA, Perry County, PA, Snyder County, PA, Union County, PA
The radar
The State College radar (KCCX), 56 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -252 J/kg
- Mixed-layer LCL
- 1443 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
602
WUUS51 KCTP 102133
SVRCTP
PAC067-087-099-109-119-102230-
/O.NEW.KCTP.SV.W.0154.110610T2133Z-110610T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
533 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JUNIATA COUNTY IN CENTRAL PENNSYLVANIA...
EASTERN MIFFLIN COUNTY IN CENTRAL PENNSYLVANIA...
NORTHEASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SNYDER COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN UNION COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 630 PM EDT
* AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS. THESE SEVERE STORMS EXTENDED FROM
POTTERS MILLS TO BURNHAM TO BLACKLOG...MOVING EAST AT 25 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WIND GUSTS AND HAIL.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SEVEN MOUNTAINS AND ALFARATA AROUND 540 PM EDT...
REEDS GAP STATE PARK AND BELLTOWN AROUND 550 PM EDT...
WALNUT AND SPRUCE HILL AROUND 555 PM EDT...
MCCLURE AROUND 600 PM EDT...
MCALISTERVILLE AROUND 610 PM EDT...
SNYDER-MIDDLESWART AND BEAVER SPRINGS AROUND 615 PM EDT...
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522...STATE ROAD 45.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4044 7773 4065 7766 4070 7770 4075 7765
4086 7735 4091 7714 4077 7689 4048 7704
TIME...MOT...LOC 2133Z 259DEG 22KT 4076 7770 4067 7754
4047 7765
$$
FORECASTER: GRUMM/LAMBERT1 follow-up statement
560
WWUS51 KCTP 102204
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
604 PM EDT FRI JUN 10 2011
PAC087-119-102214-
/O.CAN.KCTP.SV.W.0154.000000T0000Z-110610T2230Z/
MIFFLIN PA-UNION PA-
604 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN UNION AND EASTERN
MIFFLIN COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 4055 7742 4063 7744 4064 7743 4071 7715
4074 7690 4048 7705 4046 7743
TIME...MOT...LOC 2204Z 259DEG 22KT 4065 7739 4061 7731
4054 7729 4047 7729
$$
PAC067-099-109-102230-
/O.CON.KCTP.SV.W.0154.000000T0000Z-110610T2230Z/
JUNIATA PA-PERRY PA-SNYDER PA-
604 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTH CENTRAL SNYDER...NORTHEASTERN PERRY AND NORTHEASTERN
JUNIATA COUNTIES...
AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MIFFLINTOWN TO PORT ROYAL TO ICKESBURG...MOVING EAST
AT 25 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
THOMPSONTOWN AND MCALISTERVILLE AROUND 610 PM EDT...
MILLERSTOWN AROUND 620 PM EDT...
NEWPORT AROUND 625 PM EDT...
RICHFIELD AND LIVERPOOL AROUND 630 PM EDT...
THIS WILL IMPACT ROUTE 322/22.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4055 7742 4063 7744 4064 7743 4071 7715
4074 7690 4048 7705 4046 7743
TIME...MOT...LOC 2204Z 259DEG 22KT 4065 7739 4061 7731
4054 7729 4047 7729
$$
FORECASTER: LAMBERT/GARTNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 3:47 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 10, 3:47 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 347 PM EDT FRI JUN 10 2011 .SYNOPSIS... A NEARLY STATIONARY FRONTAL BOUNDARY DRAPED ACROSS SOUTHWEST PENNSYLVANIA THIS AFTERNOON WILL LIFT SLOWLY NORTHWARD AS A WARM FRONT TONIGHT INTO EARLY SATURDAY. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AS LOW PRESSURE AND ITS TRAILING COLD FRONT PUSH EASTWARD ACROSS THE EASTERN GREAT LAKES AND UPPER OHIO VALLY. THE FRONT WILL SLIDE ACROSS CENTRAL PENNSYLVANIA EARLY SUNDAY FOLLOWED BY COOLER AND DRIER AIR INTO EARLY NEXT WEEK. && .NEAR TERM /THROUGH TONIGHT/... MCS THAT HAS BEEN TREKKING EAST FROM THE LOWER LAKES AND OHIO VALLEY IS NOW REACHING WESTERN PA. RUC SHOWS SOME MODEST INSTABILITY IN PLACE OVER MAINLY SRN PA WHICH WOULD SUGGEST THE BEST THREAT FOR STORMS SHUD STAY SOUTH OF ABOUT I-80. WEAK NORTHERLY FLOW AND LOWER DEWPOINTS FROM THE LOCAL AREA NORTHWARD SHUD LIMIT CONVECTIVE POTENTIAL NORTH OF THE INTERSTATE. STRONGEST ACTIVITY WILL LIKELY WANE WITH THE LOSS OF HEATING OVERNIGHT ABOUT...BUT WITH CONTINUED WARM ADVECTION CANNOT RULE OUT THE CHANCE OF MORE SHOWERS OR STRAY STORMS OVERNIGHT. OVERNIGHT LOWS IN THE UPPER 50S TO MID 60S...AND SMALL DEWPOINT SPREADS POINT TO IT BEING A BIT MUGGY FOR SLEEPING OVERNIGHT. && .SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/... LI PROGS IMPLY THE WEAK WARM FRONT WILL PASS THROUGH TOMORROW BRINGING WARM AND INCREASINGLY HUMID AIR INTO THE REGION. ENSEMBLES SHOW PWATS RISING TO BETWEEN 1 AND 3 STD DEV ABOVE NORMAL. SHORT RANGE MODELS SHOW THE COLD FRONT AND MID LEVEL SHORTWAVE APPROACHING IN THE AFTERNOON. SREF SHOWS A HIGH LIKELIHOOD OF CAPES EXCEEDING 1000J AND OPERATIONAL MODELS ALSO SHOW THIS. THE APPROACH OF A DECENT MID LEVEL JET MAX WILL HELP SUPPORT DEEP LAYER SHEAR ON THE ORDER OF 30-40KT OVER MOST OF THE AREA. IF WE CAN MANAGE ANY KIND OF RESPECTABLE SUNSHINE SOME OF THE CONVECTION WILL HAVE THE POTENTIAL TO BECOME LOCALLY SEVERE WITH EVEN A FEW SUPERCELLS NOT BEING OUT OF THE QUESTION. OVERALL IT LOOKS LIKE AN UNSETTLED RATHER WARM AND HUMID DAY FOR THE REGION. THE COLD FRONT IS TIMED THROUGH THE REGION SATURDAY NIGHT...AROUND MIDNIGHT LOOKS TO BE THE CONSENSUS. COOLER AND DRIER AIR SHOULD BE STARTING TO MOVE INTO THE STATE BY LATE SAT NIGHT OR EARLY SUNDAY MORNING. NOTHING REAL CHILLY...JUST A REFRESHING CHANGE TO THE AIRMASS. && .LONG TERM /SUNDAY THROUGH FRIDAY/... PRECIP CHANCES AND DEWPOINTS WILL DECREASE FROM WEST TO EAST IN THE WAKE OF THE CFROPA EARLY SUNDAY...WITH A MUCH COOLER/DRIER AND LESS HUMID AIRMASS /PWS BELOW NORMAL/ DIRECTED INTO THE REGION BEHIND A GUSTY NLY WND. A PROGRESSIVE CLOSED LOW WILL MOVE ACRS SRN ONTARIO/QUEBEC INTO NRN NEW ENGLAND BY MONDAY. DESPITE HIGH PRES IN CONTROL AT THE SFC...LOW AMPLITUDE S/WVS ROTATING AROUND THE NRN NEW ENGLAND CLOSED LOW MAY PRODUCE A FEW SHOWERS OR ISOLD TSTMS MAINLY OVR THE NRN CNTYS MON-TUE AS A POCKET OF COLDER AIR ALOFT /AND ASSOCIATED STEEP MID-LVL LAPSE RATES/ SHIFTS SWD FROM NEW YORK STATE. THERE IS UNCERTAINTY WITH THIS SYS AS IT NEARS THE SRN NEW ENG/NRN MID ATLC COAST INTO TUE WITH SOME OF THE MDL DATA DIGGING THE TROUGH FARTHER S OFFSHORE CAPE COD OR LONG ISLAND. 10/00Z CANADIAN AND ECMWF WERE BOTH VERY BULLISH ON THIS SCENARIO. THE NEW 12Z GFS IS ACTUALLY DEEPER WITH THE H5 LOW THAN THE 00Z CAN/EC BUT IS FARTHER NORTH WITH THE CENTER OF CIRCULATION NEAR NOVA SCOTIA BY TUE NGT. MEANWHILE THE 12Z GEM IS GENERALLY MORE PROGRESSIVE THAN ITS PREVIOUS RUN...BUT THE 12Z ECMWF HAS TRENDED SLOWER INTO MID- WEEK. OVERALL EARLY NEXT WEEK LOOKS COOL AND MAINLY DRY WITH TEMPERATURES NEAR TO SLIGHTLY BELOW SEASONAL NORMALS. LATER SHIFTS WILL NEED TO MONITOR THE EVOLUTION OF THE CLOSED LOW OVR THE NORTHEAST STATES AND POTENTIAL WX IMPACTS FOR CNTRL PA. THE MAIN AFFECT WOULD BE TO KEEP NW FLOW ALOFT AND SLOW MID-WEEK WARMING TREND. FINAL HPC SURFACE GRAPHICS SLOWED DOWN THE LOW OFF THE NEW ENG COAST LEANING TOWARDS CONSENSUS OF THE AVAILABLE GUIDANCE. EXPECT TEMPERATURES TO REBOUND INTO THE MIDDLE TO LATER PART OF NEXT WEEK AS THE LOW-LEVEL FLOW VEERS TO THE SOUTH AND CLOSED LOW EXITS OFF THE COAST. GFS/ECMWF ARE OUT OF PHASE BY THIS TIME. THE NEXT CHC OF RAIN SHOULD HOLD OFF UNTL THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN AND SLIDE OFF THE MID ATLC COAST ALLOWING A FNTL SYS TO APPROACH THE REGION FROM THE MIDWEST. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... ALL AREAS VFR THIS AFTERNOON AFTER THE EARLY MORNING LOW CLOUDS AND HAZE. A LINE OF STORMS IS MOVING OUT OF SW PA AND WILL BE ENTERING THE LAURELS BETWEEN ABOUT 1930Z AND 2100Z. BEST CHANCES TO SEE A GUSTY THUNDERSTORM WITH BRIEFLY REDUCED CONDITIONS WILL BE AT JST/AOO. CONVECTION WILL TAPER OFF WITH THE LOSS OF HEATING AFTER SUNDOWN...BUT STRAY SHOWERS AND THUNDERSTORMS WILL REMAIN A POSSIBILITY WITH THE APPROACH OF A WARM FRONT FROM THE OHIO VALLEY. EXPECT MOST TERMINALS TO SEE VIZ COME DOWN TO BETWEEN 2 AND 4 MILES IN HAZE BY AROUND MIDNIGHT. THESE MVFR/IFR CONDITIONS WILL LAST INTO SAT MORNING BEFORE LIFTING SLOWLY TO VFR BY MID TO LATE MORNING. WE WILL STAY VULNERABLE TO SHOWERS AND THUNDERSTORMS SO REDUCED CONDITIONS AT TIMES CANNOT BE RULED OUT EVEN AFTER THE DIURNAL HAZE BURNS OFF IN THE MORNING. SOME OF THE THUNDERSTORMS SATURDAY COULD CAUSE STRONG WIND GUSTS. OUTLOOK... SUN...VFR. MON-WED MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/STEINBUGL NEAR TERM...LA CORTE SHORT TERM...LA CORTE LONG TERM...STEINBUGL AVIATION...LA CORTE
Hazardous weather outlook, Jun 10, 2:22 PM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 222 PM EDT FRI JUN 10 2011 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-111830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 222 PM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 10, 4:02 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
402 PM EDT FRI JUN 10 2011
PAZ034>036-102100-
BEDFORD PA-FRANKLIN PA-FULTON PA-
402 PM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BEDFORD...SOUTHERN
FULTON AND SOUTHWESTERN FRANKLIN COUNTIES THROUGH 5 PM EDT...
AT 400 PM EDT...A STRONG THUNDERSTORM WAS NEAR LOCUST GROVE...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND MARBLE SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR COVE MILLS AROUND 410 PM...NEEDMORE
AROUND 420 PM...BIG COVE TANNERY AROUND 430 PM...MCCONNELLSBURG
AROUND 440 PM...MERCERSBURG AROUND 450 PM AND FORT LOUDON AROUND 500
PM.
THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 152 AND 170.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.
LAT...LON 4000 7783 3973 7777 3973 7839 3982 7837
3994 7831
FORECASTER: LAMBERTLocal storm report, Jun 10, 4:10 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
410 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG CARROLLTOWN 40.60N 78.71W
06/10/2011 CAMBRIA PA 911 CALL CENTER
TREES DOWN IN WEST CARROLL TWP
&&
EVENT NUMBER CTP1100258
STEINBUGLSpecial weather statement, Jun 10, 5:02 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
502 PM EDT FRI JUN 10 2011
PAZ026>028-036-056-063-102215-
CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-
PERRY PA-
502 PM EDT FRI JUN 10 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL
FRANKLIN...NORTHWESTERN CUMBERLAND...SOUTHEASTERN HUNTINGDON...
SOUTHWESTERN MIFFLIN...WESTERN JUNIATA AND WESTERN PERRY COUNTIES...
AT 500 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ALLENSVILLE TO MAPLETON TO THREE SPRINGS...MOVING EAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR ALLENSVILLE...NEWTON HAMILTON...
SHIRLEYSBURG...AND SHADE GAP AROUND 510 PM...MCVEYTOWN AROUND 520
PM...STRODES MILLS...PERULACK...BLACKLOG...AND DOYLESBURG AROUND 530
PM AND BIG SPRING STATE PARK AROUND 540 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 191 AND 218...I-81 BETWEEN
MILE MARKERS 38 AND 39.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
22/522...ROUTE 322/22...ROUTE 522.
LAT...LON 4011 7799 4012 7800 4038 7801 4051 7792
4054 7782 4065 7722 4014 7731 4011 7797
FORECASTER: LAMBERT/GRUMMSpecial weather statement, Jun 10, 5:04 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 PM EDT FRI JUN 10 2011
PAZ036-064-102200-
ADAMS PA-FRANKLIN PA-
504 PM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN AND
SOUTHWESTERN ADAMS COUNTIES THROUGH 6 PM EDT...
AT 500 PM EDT...A STRONG THUNDERSTORM WAS NEAR MERCERSBURG...MOVING
EAST AT 15 MPH.
WIND GUSTS TO 45 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. THIS STORM WILL BE NEAR GREENCASTLE AROUND 530
PM...MARION AROUND 545 PM AND WAYNESBORO AROUND 600 PM.
THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 14.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.
LAT...LON 3974 7800 3990 7796 3992 7789 3990 7737
3972 7740 3972 7785
FORECASTER: LAMBERT/GRUMMSpecial weather statement, Jun 10, 5:20 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
520 PM EDT FRI JUN 10 2011
PAZ026-036-063-064-102215-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-HUNTINGDON PA-
520 PM EDT FRI JUN 10 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN FRANKLIN...NORTHWESTERN
ADAMS...SOUTHEASTERN HUNTINGDON AND SOUTHWESTERN CUMBERLAND
COUNTIES...
AT 518 PM EDT...A STRONG THUNDERSTORM WAS NEAR FANNETTSBURG...MOVING
EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR WILLOW HILL AROUND 530 PM...ROXBURY
AROUND 540 PM...UPPER STRASBURG AROUND 550 PM...ORRSTOWN AROUND 600
PM...SHIPPENSBURG AROUND 610 PM AND WALNUT BOTTOM AROUND 620 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 185 AND 201...I-81 BETWEEN
MILE MARKERS 17 AND 35.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.
LAT...LON 4005 7788 4006 7786 4007 7787 4008 7789
4020 7782 4009 7725 3981 7739
FORECASTER: GRUMM/LAMBERSpecial weather statement, Jun 10, 5:24 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
524 PM EDT FRI JUN 10 2011
PAZ019-026>028-049-050-052-056-057-102230-
DAUPHIN PA-HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-NORTHUMBERLAND PA-
PERRY PA-SNYDER PA-SOUTHERN CENTRE PA-UNION PA-
524 PM EDT FRI JUN 10 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MIFFLIN...NORTHEASTERN
HUNTINGDON...NORTHEASTERN PERRY...NORTHERN DAUPHIN...NORTHERN
JUNIATA...SNYDER...SOUTHEASTERN CENTRE...SOUTHERN UNION AND
SOUTHWESTERN NORTHUMBERLAND COUNTIES THROUGH 630 PM EDT...
AT 518 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
BOALSBURG TO LEWISTOWN TO MCVEYTOWN...MOVING EAST AT 40 MPH.
WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS
WILL BE NEAR CENTRE HALL...POTTERS MILLS...YEAGERTOWN...AND SEVEN
MOUNTAINS AROUND 530 PM...POE VALLEY STATE PARK...REEDS GAP STATE
PARK...BELLTOWN...AND PORT ROYAL AROUND 540 PM...MILLHEIM AND MCCLURE
AROUND 550 PM.
THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 69 AND 75.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 15...ROUTE 22/522...ROUTE 209...ROUTE 220...ROUTE
322...ROUTE 322/22...ROUTE 522...STATE ROAD 26...STATE ROAD 45.
LAT...LON 4048 7769 4060 7770 4082 7795 4100 7693
4072 7667 4067 7667 4066 7670 4064 7667
4053 7667
FORECASTER: LAMBERT/GRUMMThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 3:05 PM EDT | Special Weather Statement | CTP | Cambria, Clearfield | 55 min |
| Jun 10, 3:09 PM EDT | Special Weather Statement | CTP | Somerset | 36 min |
| Jun 10, 3:35 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Clearfield | 55 min |
| Jun 10, 4:02 PM EDT | Special Weather Statement | CTP | Fulton | 58 min |
| Jun 10, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Mifflin | 82 min |
| Jun 10, 5:02 PM EDT | Special Weather Statement | CTP | Huntingdon, Juniata, Perry | 73 min |
| Jun 10, 5:04 PM EDT | Special Weather Statement | CTP | Franklin | 56 min |
| Jun 10, 5:20 PM EDT | Special Weather Statement | CTP | Franklin | 55 min |
| Jun 10, 5:24 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Snyder, Union | 66 min |
| Jun 10, 6:14 PM EDT | Special Weather Statement | CTP | Dauphin, Perry | 61 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.